Respond to this messageReturn to Index
Original Message
  • I am so very sorry.
    • thesameboat (no login)
      Posted Jun 4, 2011 9:39 AM

      I recognize the despair in your post. It is not fair to get so close and have something like this stand in the way.

      Forgive the assvice alluded to below, but just in case...
      May I ask if your RE changed your meds for this cycle? Sometimes (often) they have a cookie-cutter philosophy. 'Recipients take xyz and then on day so-and-so we do this.' This works most of the time but not all of the time. Since you've had this problem several cycles in a row, it makes me wonder if your meds are wrong for you.

      Did you take Lupron? Can it be that Lupron oversuppresses you? Does your period take AGES to come after you take Lupron or do you skip the 2nd period? Some of us old-timers here did that and banded together to refuse to take it again, insisting on suppressing with birth control pills, which, for some of us, is much easier on the system.

      I hope you find the answers you need. (( ))
    Login Status
  • You are not logged in
    • Login
      Password
       

      Optional
      Provides additional benefits such as notifications, signatures, and user authentication.


      Create Account
    Your Name
    Message Title
    Message Text
    Image Services Photobucket.com
    Options
    Enable formatted text (what's this?)